Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ralph K. Amayo and Ian Stewart
Title: Infinite-dimensional Lie algebras
Additional book information: Noordhoff International Publ., Leyden, The Netherlands, 1974, 425+xi pp.

Review Information:

Reviewer: J. E. Humphreys
Journal: Bull. Amer. Math. Soc. 82 (1976), 45-46
DOI: https://doi.org/10.1090/S0002-9904-1976-13939-0